1. Azizbayov E., Mehraliyev Y. A boundary value problem for equation of homogeneous bar with periodic conditions. Amer. J. Appl. Math. Stat. 2015, 3 (6), 252-256.
  2. Azizbayov E., Mehraliyev Y. A time-nonlocal boundary value problem for equation of homogeneous bar motion. Bull. Kyiv National Univ. Ser. Math. Mekh. 2012, 27, 20-23.
  3. Bors I., Milchis T. Dynamic response of beams on elastic foundation with axial load. Acta Tech. Napocensis: Civil Eng. & Arch. 2013, 56 (1), 67-81.
  4. Chandra T.K. The Borel-Cantelli Lemma. In: Ahmad Sh. SpringerBriefs in Statistics, 2. Springer, India, 2012.
  5. Goi T.P., Ptashnik B.I. Nonlocal boundary-value problems for systems of linear partial differential equations with variable coefficients. Ukrainian Math. J. 1997, 49 (11), 1659-1670. doi: 10.1007/BF02487504 (translation of Ukrain. Mat. Zh. 1997, 49 (11), 1478-1487 (in Ukrainian)).
  6. Goi T.P., Ptashnik B.I. Problem with nonlocal conditions for weakly nonlinear hyperbolic equations. Ukrainian Math. J. 1997, 49 (2), 204-215. doi: 10.1007/BF02486436 (translation of Ukrain. Mat. Zh. 1997, 49 (2), 186-195. (in Ukrainian))
  7. Il'kiv V.S., Nytrebych Z.M., Pukach Ya. Boundary-value problems with integral conditions for a system of Lame equations in the space of almost periodic functions. Electron. J. Differential Equations 2016, 2016 (304), 1-12.
  8. Il'kiv V.S., Ptashnyk B.I. Problems for partial differential equations with nonlocal conditions. Metric approach to the problem of small denominators. Ukrainian Math. J. 2006, 58 (12), 1847-1875. doi: 10.1007/s11253-006-0172-8 (translation of Ukrain. Mat. Zh. 2006, 58 (12), 1624-1650. (in Ukrainian))
  9. Kalenyuk P.I., Kohut I.V., Nytrebych Z.M. Problem with nonlocal two-point condition in time for a homogeneous partial differential equation of infinite order with respect to space variables. J. Math. Sci. 2010, 167 (1), 1-15. doi: 10.1007/s10958-010-9898-9 (translation of Mat. Metody Fiz.-Mekh. Polya 2008, 51 (4), 17-26. (in Ukrainian))
  10. Kostin D.V. Application of Maslov's formula to finding an asymptotic solution to an elastic deformation problem. Math. Notes 2008, 83 (1-2), 48-56. doi: 10.1134/S0001434608010069 (translation of Mat. Zametki 2008, 83 (1), 50-60. (in Russian))
  11. Nakhushev A.M. Nonlocal boundary problems with displacement and their relation to loaded equations. Differ. Equations 1985, 21 (1), 92-101. (in Russian)
  12. Ptashnyk B.Yo., Il'kiv V.S., Kmit' I.Ya., Polishchuk V.M. Nonlocal boundary value problems for partial differential equations. Naukova Dumka, Kyiv, 2002. (in Ukrainian)
  13. Sabitov K.B. Fluctuations of a beam with clamped ends. J. Samara State Tech. Univ. Ser. Phys. Math. Sci. 2015, 19 (2), 311-324. doi: 10.14498/vsgtu1406 (in Russian)
  14. Savka I.Y. A nonlocal boundary-value problem for partial differential equations with constant coefficients belonging to smooth curves. J. Math. Sci. 2011, 174 (2), 136-158. doi: 10.1007/s10958-011-0286-x (translation of Mat. Metody Fiz.-Mekh. Polya 2009, 52 (4), 18-33. (in Ukrainian))
  15. Symotyuk M.M., Savka I.Ya. Initial-nonlocal boundary value problems for factorized partial differential equations. Bull. Lviv Polytech. National Univ. Ser Phys. & Math. Sci. 2013, 768, 19-25. (in Ukrainian)
  16. Symotyuk M.M., Savka I.Y. Metric estimates of small denominators in nonlocal boundary value problems. Bull. South Ural State Univ. Ser. Math. Mechanics. Phys. 2015, 7 (3), 48-53. (in Russian)
  17. Vasylyshyn P.B., Savka I.Ya., Klyus I.S. Multipoint nonlocal problem for factorized equation with dependent coefficients in conditions. Carpathian Math. Publ. 2015, 7 (1), 22-27. doi: 10.15330/cmp.7.1.22-27
  18. Vlasii O.D., Goy T.P., Ptashnyk B.Yo. A problem with nonlocal conditions for weakly nonlinear equations with variable coefficients in the principal part of the operator. Mat. Metody Fiz.-Mekh. Polya 2004, 47 (4), 101-109. (in Ukrainian)
  19. Vlasii O.D., Goy T.P., Savka I.Ya. Boundary value problem with nonlocal conditions of a second kind for the hyperbolic factorized operator. Uzhhorod Univ. Sci. Bull. Ser. Math. & Inform. 2014, 25 (1), 33-46. (in Ukrainian)


  • There are currently no refbacks.

Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.